Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 November 2008

On Embeddings of Hamiltonian Paths and Cycles in Extended Fibonacci Cubes

Ioana Zelina, Grigor Moldovan & Ioana Tascu

American Journal of Applied Sciences, Volume 5, Issue 11, pp. 1605–1610 · doi.org/10.3844/ajassp.2008.1605.1610

7,281 accesses5,377 downloads4 citations (Crossref)Metrics
Cite Check for updates

Abstract

The interconnection network is an essential component of a distributed system or of a supercomputer based on large-sale parallel processing. Because in distributed systems the communication between processors is based on message exchange, the network topology is of a great importance. The interconnection network can be seen as a graph and the properties of a network can be studied using combinatorics and graph theory. A number of interconnection network topologies have been studied. The Extended Fibonacci Cube, EFC, is a topology which provides good properties for an interconnection network regarding diameter, node degree, recursive decomposition, embeddability and communication algorithms. In this research we present some properties of the Extended Fibonacci Cubes, we define a Gray code for extended Fibonacci cubes and show how a hamiltonian path, a hamiltonian cycle and a 2D mesh can be embedded in an Extended Fibonacci Cube.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Zelina, I., Moldovan, G. & Tascu, I. (2008). On Embeddings of Hamiltonian Paths and Cycles in Extended Fibonacci Cubes. American Journal of Applied Sciences, 5(11), 1605–1610. https://doi.org/10.3844/ajassp.2008.1605.1610

Licence
© Science Publications
Issue
Volume 5, Issue 11
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Embeddings of Hamiltonian Paths and Cycles in Extended Fibonacci CubesAmerican Journal of Applied Sciences · Volume 5, Issue 11 · pp. 1605–1610 · © Science PublicationsDownload